Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does cerazette cause bone weakness

Premium Questions

doctor1 MD

I have been on Cerazette for 5 weeks now, and had bleeding everyday so far. Do I need to change the pill or stop taking it? Will the spotting and bleeding ever stop? ...

doctor1 MD

I am 31 years old. I have been taking Cerazette since winter. I still had irregular and long bleeding time to time. This Monday I took 5mg of Utovlan , cause I have been bleeding for 13 days. I ...

doctor1 MD

to take Cerazette BC to help regulate heavier periods. I am new to Cerazette and in May my period arrived ... to take 2 cerazettes on Sat/Sun. I have now resumed day 5, and this with Tranxaemic Acid has practically ...

doctor1 MD

Hi I started taking cerazette contraceptive pill. I have been on it for nearly 3 weeks. From the start I have been fealing nauseous. I had sexual intercourse 8 days after starting the pill without ...

doctor1 MD

Hi, after starting to use cerazette i started to get some kind of nodules growing under the skin ... they disappear. I stopped using cerazette 4 months ago but the nodules still Appear. Do i need to worry? ...

Public Forum Discussions

doctor1 MD

Hi Dr, Im 32 & I ve had 2 boys.....me & my partner really don t won t anymore children....due to SPD throughout last pregnancy.....so ive been taking Cerazette for over month now, what I have noticed ...

doctor1 MD

I have been on cerazette for 6 years and have never had a period. I have had no problems except I think it has caused over time a lot of weight gain. I am on it cause I suffered from severe period pains ...

doctor1 MD

Hi I was on cetazette for a month now but it s made me feel so so tierd! I had a baby 5 months ago and I ve managed for these 5 months on little sleep now he sleeps through the night I get 10 hours sleep but still feel so tierd I ve come off omit...

doctor1 MD

Hi, I m on cerazette and I take it every day at 10.30pm. Tuesday night I forgot to take it until 11am on Wednesday so it was more than twelve hours late - it was about 12.5 or 13 hours late max. I ...

doctor1 MD

I have recently switched from a combination pill (Diane 35) to a progestogen only pill (cerazette ... normal. After a weeks break I started cerazette. What my concern in that my new period is late by 5 days ...

doctor1 MD

I have been taking cerazette for nearly two months and I ve had one bleed, which I m not sure if that was my partners fault or the cerazette and now on my second period, first period although lighter than ...

doctor1 MD

I have been on cerazette since April. Since then I have had thrush on at least 4 occasions and I had never experienced thrush prior to starting to take this contraception. I also feel like I m really ...

doctor1 MD

I ve been on cerazette for 2 months now and I have gained a lot if weight and I have had 3 periods. 2 of my periods were in the same month and one if them lasted for 13 days. Is this normal or should ...

doctor1 MD

Hi doctor, my question is, I am on cerazette for over a year. I obviously gain some weight. But now I have stop taking it but can t seems to get most the weight off even I tried exercise and eat ...

doctor1 MD

I have used cerazette for the last three months and it has made me gain wait feel sick, nauseous,tierd, emotional and I ve not had a period for three months I took my last pill on Monday yesterday. I am going ...

Mobile Questions and Answers

doctor1 MD

Hi Cerazette causes scanty and in fact no menstrual bleeding. Please consult a Gynecologist immediately to rule out any other condition like bleeding profile disturbance, ovarian cysts, fibroids etc. Take care.

doctor1 MD

An bone or ligament injury.

doctor1 MD

muscle pains, cramps, muscle weakness, weak bones., low calcium